MathSciNet Relay Station
MathSciNet bibliographic data
MR1346982 (97c:40004) 40D25 (40E10 40F05 40G05)
Nurcombe, J. R. Some relations between Nörlund and Abel summability. Proc. Amer. Math. Soc. 125 (1997), no. 1, 183–187.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement